# SDR 070081

- Difficulty date: March 28, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK INSPECTION SANFORD MAINTENANCE REPORTED THAT BOTH AFT OVERWING ESCAPE HATCH 'EXIT' SIGNS WOULD NOT TEST.  SANFORD MAINTENANCE FURTHER REPORT THE REMOVAL AND REPLACEMENT OF 2 EMERGENCY LIGHT POWER SUPPLY BATTERY PACKS.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-53-00.  THE AIRPLANE HAS RETURNED TO SERVICE.
